Psycho-Babble Medication Thread 550107

Shown: posts 1 to 11 of 11. This is the beginning of the thread.

 

Phillipa -- have you started yet?

Posted by Racer on September 2, 2005, at 20:57:15

Since I've been cracking the whip so hard, figured I better put my mouth where my money is and ask how you're doing? I'm hoping your answer is, "Yes, and so far so good."

Hope it's OK for you.

 

Re: Phillipa -- have you started yet? Racer

Posted by Phillipa on September 3, 2005, at 0:06:01

In reply to Phillipa -- have you started yet?, posted by Racer on September 2, 2005, at 20:57:15

Racer since I'm an honest person and you are cracking the whip I will get it tomorrow and start it tomorrow night as Link suggested. I promise and I don't break promises! Fondly, Phillipa

 

Re: Phillipa -- have you started yet? Phillipa

Posted by ClearSkies on September 3, 2005, at 6:00:27

In reply to Re: Phillipa -- have you started yet? Racer, posted by Phillipa on September 3, 2005, at 0:06:01

Remember, I have that 200-lb telephone and I'm not afraid to use it, Phillipa! I think that starting the new med is a great idea.

ClearSkies, practicing curls this morning...

 

Re: Phillipa -- have you started yet? ClearSkies

Posted by Phillipa on September 3, 2005, at 18:10:27

In reply to Re: Phillipa -- have you started yet? Phillipa, posted by ClearSkies on September 3, 2005, at 6:00:27

Just picked it up and it was even heavier. you just might have to come pry my mouth open tonight! Fondly, Phillipa

 

Re: Phillipa -- have you started yet? Phillipa

Posted by ClearSkies on September 4, 2005, at 18:48:19

In reply to Re: Phillipa -- have you started yet? ClearSkies, posted by Phillipa on September 3, 2005, at 18:10:27

How did it go, Phillipa? Any luck starting the medication?
concernedly, ClearSkies

 

Re: Phillipa -- have you started yet? ClearSkies

Posted by Phillipa on September 4, 2005, at 19:01:11

In reply to Re: Phillipa -- have you started yet? Phillipa, posted by ClearSkies on September 4, 2005, at 18:48:19

The kangaroos have been let loose. Picked it up but didn't try it. What a wimp I am! I have no patience for myself. When I read that side effect profile I couldn't do it. Fondly, Phillipa

 

((((Phillipa))))

Posted by ClearSkies on September 4, 2005, at 20:00:20

In reply to Re: Phillipa -- have you started yet? ClearSkies, posted by Phillipa on September 4, 2005, at 19:01:11

You'll find the answer, I'm certain of it. It might not lie in pharmacology alone...
CS

 

Re: ((((Phillipa)))) ClearSkies

Posted by Phillipa on September 4, 2005, at 21:25:34

In reply to ((((Phillipa)))), posted by ClearSkies on September 4, 2005, at 20:00:20

Clear Skies When I saw the title I knew it was from you. But thanks for being understanding. I'm really trying truly I am. Write to you tomrrow okay? Fondly,, Phillipa

 

Re: Phillipa -- watch out for those flying monkeys Phillipa

Posted by Racer on September 4, 2005, at 22:16:56

In reply to Re: Phillipa -- have you started yet? ClearSkies, posted by Phillipa on September 4, 2005, at 19:01:11

> The kangaroos have been let loose. Picked it up but didn't try it. What a wimp I am! I have no patience for myself. When I read that side effect profile I couldn't do it. Fondly, Phillipa

And that's because, as a nurse, you know that you'll get EVERY SINGLE ONE of those side effects, right?

OK, seriously -- which side effects are you most worried about? As I've said, I had three main side effects on it: constipation, weight gain (though I was in an anorexic episode when I started it), and dry mouth. Nothing else that I can remember. In some ways -- although you can imagine how I feel about weight gain from meds -- it was maybe one of the very friendliest drugs I've been on.

C'mon -- if it gets scary, you can stop taking it. Again, NO withdrawal symptoms for me when I stopped cold turkey. NO rebound depression. Just stop on Tuesday, go on with your life on Wednesday.

And you know what? If you give it a try, you just might find that it works for you, and you feel better.

If the flying monkeys don't {ahem} 'convince' you, I'll be sending those kangaroos -- and believe me: they're much more frightening than you may think! That's the last thing you want me to do...

 

Re: Phillipa -- watch out for those flying monkeys Racer

Posted by Phillipa on September 4, 2005, at 22:47:10

In reply to Re: Phillipa -- watch out for those flying monkeys Phillipa, posted by Racer on September 4, 2005, at 22:16:56

Grrrrr, Did Clear Skies tell or did you find it. Since I'm seeing pdoc Tuesday I'm waiting till then. And if she says do it then I will. Sorry I broke that promise I've never done that before. And the side effect I'm most afraid of is that I'll be awake walking around the block like I did on a TCA back in l97l. Fondly, Phillipa

 

OK, now that you've 'fessed up... Phillipa

Posted by Racer on September 5, 2005, at 12:27:32

In reply to Re: Phillipa -- watch out for those flying monkeys Racer, posted by Phillipa on September 4, 2005, at 22:47:10

> Grrrrr, Did Clear Skies tell or did you find it. Since I'm seeing pdoc Tuesday I'm waiting till then. And if she says do it then I will. Sorry I broke that promise I've never done that before. And the side effect I'm most afraid of is that I'll be awake walking around the block like I did on a TCA back in l97l. Fondly, Phillipa


Nortriptyline ain't one of those insomnia inducing drugs. The doctor who prescribed it to me had me take it at bedtime, and I slept as well as I ever did at that time of my life, maybe better.

I hope that helps. Personally, I'd go for the nortriptyline over Luvox, but then I know that the noradrenergic drugs help me more than SSRIs do.

Whatever you decide to do, I hope it helps and you get some relief.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, dr-bob@uchicago.edu

Script revised: October 4, 2007
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.